Scientific paper - Case study
Allergic reactions- outcome of sertraline and escitalopram treatments
Psychiatria Danubina, 23 (2011), 1; 120-122. urn:nbn:hr:184:149221


Cite this document

Dadić Hero, E., Ružić, K., Grahovac, T., Graovac, M., Žarković Palijan, T. & Šepić Grahovac, D. (2011). Allergic reactions- outcome of sertraline and escitalopram treatments. Psychiatria Danubina, 23. (1), 120-122. Retrieved from https://urn.nsk.hr/urn:nbn:hr:184:149221

Dadić Hero, Elizabeta, et al. "Allergic reactions- outcome of sertraline and escitalopram treatments." Psychiatria Danubina, vol. 23, no. 1, 2011, pp. 120-122. https://urn.nsk.hr/urn:nbn:hr:184:149221

Dadić Hero, Elizabeta, Klementina Ružić, Tanja Grahovac, Mirjana Graovac, Tija Žarković Palijan and Dubravka Šepić Grahovac. "Allergic reactions- outcome of sertraline and escitalopram treatments." Psychiatria Danubina 23, no. 1 (2011): 120-122. https://urn.nsk.hr/urn:nbn:hr:184:149221

Dadić Hero, E., et al. (2011) 'Allergic reactions- outcome of sertraline and escitalopram treatments', Psychiatria Danubina, 23(1), pp. 120-122. Available at: https://urn.nsk.hr/urn:nbn:hr:184:149221 (Accessed 24 June 2024)

Dadić Hero E, Ružić K, Grahovac T, Graovac M, Žarković Palijan T, Šepić Grahovac D. Allergic reactions- outcome of sertraline and escitalopram treatments. Psychiatria Danubina [Internet]. 2011 [cited 2024 June 24];23(1):120-122. Available at: https://urn.nsk.hr/urn:nbn:hr:184:149221

E. Dadić Hero, K. Ružić, T. Grahovac, M. Graovac, T. Žarković Palijan and D. Šepić Grahovac, "Allergic reactions- outcome of sertraline and escitalopram treatments", Psychiatria Danubina, vol. 23, no. 1, pp. 120-122, 2011. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:184:149221. [Accessed: 24 June 2024]